Alert archive / New Jersey / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 100, NWS Philadelphia/Mount Holly

June 26, 2009Hunterdon County, Mercer County, Somerset County, New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 26, 2009, 6:41 PM EDT for Hunterdon County, Mercer County, Somerset County, New Jersey; Bucks County, Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2009, 6:41 PM EDT (22:41 UTC)
Expired
Jun 26, 2009, 7:22 PM EDT
In force
41 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Mercer County, NJ, Somerset County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 262241
SVRPHI
NJC019-021-035-PAC017-262345-
/O.NEW.KPHI.SV.W.0100.090626T2241Z-090626T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
  SOUTHWESTERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  SOUTHERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  NORTH CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ERWINNA...OR 15 MILES SOUTHEAST OF EASTON...AND MOVING EAST AT 25
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BYRAM AROUND 645 PM EDT...
  LUMBERVILLE AROUND 650 PM EDT...
  STOCKTON AROUND 655 PM EDT...
  SERGEANTSVILLE AROUND 700 PM EDT...
  SAND BROOK AROUND 705 PM EDT...
  FLEMINGTON AROUND 710 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT 
FRIDAY EVENING FOR NEW JERSEY AND EASTERN PENNSYLVANIA.

&&

LAT...LON 4057 7461 4035 7465 4041 7523 4058 7520
TIME...MOT...LOC 2239Z 278DEG 20KT 4048 7509

$$

SZATKOWSKI
1 follow-up statement
000 
WWUS51 KPHI 262322
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT FRI JUN 26 2009

NJC019-021-035-PAC017-262331-
/O.CAN.KPHI.SV.W.0100.000000T0000Z-090626T2345Z/
HUNTERDON NJ-SOMERSET NJ-MERCER NJ-BUCKS PA-
722 PM EDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BUCKS...
NORTHWESTERN MERCER...SOUTHWESTERN SOMERSET AND SOUTHERN HUNTERDON
COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA.

LAT...LON 4057 7461 4035 7465 4041 7523 4058 7520
TIME...MOT...LOC 2321Z 278DEG 20KT 4045 7479

$$

SZATKOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:30 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 26, 3:30 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT FRI JUN 26 2009

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH OUR REGION THIS EVENING, AND
MOVE SLIGHTLY OFF THE COAST LATE TONIGHT. WEAK HIGH PRESSURE WILL
APPROACH FROM THE WEST SATURDAY AND GENERALLY CONTINUE INTO
SUNDAY, BUT A RETURN TO WEAK LOW PRESSURE COULD OCCUR LATER
SUNDAY. HOWEVER, MORE UNSETTLED WEATHER IS POSSIBLE FOR MUCH OF
THE COMING WEEK AS UPPER LEVEL LOW PRESSURE IS EXPECTED TO
APPROACH SLOWLY FROM THE WEST, AND PERIODIC WEATHER DISTURBANCES
ARE FORECAST TO MOVE THROUGH THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A COLD FRONT WAS MOVING INTO AN UNSTABLE AND MOIST AIRMASS OVER
OUR REGION THIS AFTERNOON. CONVECTION WAS FIRING AT MID AFTERNOON,
AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL AREAS UNTIL
10 PM THIS EVENING. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE
HAIL, AS CAPES ARE FORECAST TO BE BETWEEN 2000 AND 3000 J/KG, AND
LIFTED INDICES ARE FORECAST BETWEEN MINUS 4 AND MINUS 7. THE MOST
UNSTABLE AIR APPEARED TO BE OVER OUR SOUTHERN NEW JERSEY ZONES,
BUT DEW POINTS HAVE DROPPED OVER MANY AREAS. EVEN SO, AVAILABLE
MOISTURE IS NOT LACKING. TEMPERATURES WERE HELD DOWN A BIT THIS
AFTERNOON BECAUSE OF THE HIGH CLOUDS FROM EARLIER CONVECTION, BUT
INSTABILITY IS RICH REGARDLESS. THE BEST WINDS FROM THE UPPER JET
STREAK WILL BE AFFECTING OUR NORTHERN ZONES THROUGH THIS EVENING
ALTHOUGH THE DYNAMICS ARE NOT AS GOOD FOR SOUTHERN ZONES, THE
THERMODYNAMICS ARE PROBABLY BETTER SOUTH. PERHAPS CELLS WILL BE
MORE SCATTERED SOUTH, WITH MORE ORGANZIED ACTIVITY NORTH AND
CENTRAL.

THE CONVECTION SHOULD WANE BY LATE THIS EVENING, PERHAPS CARRYING
ON AT LOWER LEVELS FOR OUR SOUTHEASTERN AREAS NEARER TO THE FRONT
AS DIURNAL EFFECTS SUBSIDE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
WITH THE UPPER LOW MOVING THROUGH OUR AREA SATURDAY MORNING, AND
JUST TO THE EAST WITH A NORTHWEST FLOW SATURDAY AFTERNOON, IT WAS
DECIDED TO KEEP IN ISOLATED PRECIPITATION FOR THE DAY, LEAVING
THUNDER OUT OF THE FORECAST IN THE MORNING. THEN, NO WEATHER WAS
MENTIONED SATURDAY NIGHT AND SUNDAY MORNING, BUT A SLIGHT CHANCE
OF CONVECTION WAS KEPT FOR SUNDAY AFTERNOON IN VIEW OF THE
NORTHWEST FLOW AND FORECASTER DISCRETION IT SEEMS THERE IS A
PROPENSITY FOR A FEW CELLS TO DEVELOP WITH LITTLE PROVOCATION
THESE DAYS.

TEMPERATURES WERE GENERALLY HANDLED SIMILARLY BY THE MOS GUIDANCE
SATURDAY AND SUNDAY, SO THE MAXES AND MINS WERE ACCEPTED WITH
ONLY MINOR CHANGES MADE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MORE UNSETTLED WEATHER IS EXPECTED, MAINLY IN A DIURNALLY-DRIVEN
FASHION, FOR MONDAY ANS TUESDAY. UPPER LEVEL LOW PRESSURE SETTING
UP AND CLOSING OFF OVER THE EASTERN GREAT LAKES IS LIKELY TO SEND
OCCASIONAL DISTURBANCES THROUGH OUR AREA, AND THEN, AS THE UPPER
TROUGH NEARS OUR AREA LATER IN THE WEEK, CONTINUE TO CAUSE AT
LEAST SCATTERED SHOWERS. TIMING IS UNCERTAIN, SO DIURNALLY-
FAVORED AFTERNOONS AND EVENINGS WERE HIGHLIGHTED AT THIS POINT FOR
CONVECTIVE DEVELOPMENT EARLY IN THE WEEK, THEN SHOWERS WERE BROAD-
BRUSHED FOR WEDNESDAY THROUGH FRIDAY. GENERALLY, HPC GUIDANCE,
INCLUDING TEMPERATURES, WAS FOLLOWED.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE 18Z TAF FORECASTS WILL INDICATE THE POSSIBILITY OF SHOWERS AND
TSTMS INTO THE EVENING, THEN A BREAK WITH A RETURN CHANCE OF
SHOWERS AROUND MIDNIGHT.

VFR CONDITIONS COVERED THE REGION AT 18Z WITH ISOLATED SHOWERS
DEVELOPING IN CENTRAL PA AND SOME SCATTERED SHOWERS OVER NRN NJ.
THE AREA WITH TSTMS WAS CONFINED TO NY STATE AND EXTREME NRN PA.

ALTHOUGH I CANNOT RULE OUT A POP UP SHOWER OR TSTMS AT ANYTIME THIS
AFTN/EVENING DUE TO THE UNSTABLE AIR IN PLACE. HOWEVER, THE BEST
TIME FOR SHOWERS AND TSTMS IS MID AFTN AT ABE/RDG AND LATE AFTN
AND EARLY THIS EVENING FARTHER SOUTH. COVERAGE OF SHOWERS AND
TSTMS IS EXPECTED TO BE GREATER AROUND ABE/RDG THAN FARTHER TO THE
SOUTH. THE FORECAST AND TIMING OF THE AFTN/EVENING TSTMS IS BASED
ON AN UPPER SHORT WAVE AS DEPICTED BY THE NAM.

THERE SHOULD BE A LULL IN ANY CONVECTIVE ACTIVITY FOR A FEW HOURS
DURING THE EVENING, BEFORE THE THREAT OF SHOWERS RETURNS AS A COLD
FRONT MOVES THROUGH FROM THE NORTHWEST. IF WE HAVE ANY LEFTOVER
UNSTABLE AIR IN PLACE, THIS COULD ALLOW FOR TSTM DEVELOPMENT, BUT
FOR NOW I ONLY MENTION SHOWERS WITH CB DUE TO THE FRONTAL TIMING
AND LOSS OF DAYTIME HEATING.

DRIER AIR RETURNS LATE TONIGHT WITH A NW FLOW DEVELOPING. AREAS
THAT GET RAIN OVERNIGHT COULD SEE SOME LIGHT FOG EARLY IN THE
MORNING. FOR NOW, I ONLY WILL MENTION THE VSBY RESTRICTIONS AS
MVFR AT RDG/ABE AND LEAVE OTHER AREAS VFR SINCE IT WOULD CLEAR OUT
LATER FARTHER SOUTH.

ON SATURDAY...DAYTIME HEATING SHOULD ALLOW GOOD MIXING DURING THE
DAY AND GUSTY NW WINDS OF 20 KTS SHOULD DEVELOP IN THE AFTN. VFR
CONDITIONS ARE FORECAST. AN ISOLATED TSTM COULD DEVELOP IN THE
AFTERNOON BUT MOST AREAS SHOULD MISS THEM.

OUTLOOK...
THERE IS THE THREAT FOR SCATTERED SHOWERS AND TSTMS FROM SUNDAY
THROUGH THE EARLY PART OF THE WEEK WITH THE BEST CHC DURING THE
AFTN OR EVENING HRS.

&&

.MARINE...
A COLD FRONT WILL MOVE THROUGH FROM THE NORTHWEST TONIGHT. SCATTERED
SHOWERS AND TSTMS ARE POSSIBLE THIS EVENING WELL AHEAD OF THE FRONT
AND THEN A SECOND ROUND OF SHOWERS IS POSSIBLE DURING THE MIDDLE OF
THE NIGHT WITH THE ACTUAL COLD FRONTAL PASSAGE.

ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH EARLY MONDAY.

EVEN WITH THE TWO COLD FRONTS IN THE FORECAST, WE ARE EXPECTING
CONDITIONS TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH
WEDNESDAY. THE ONLY EXCEPTION IS THE POSSIBILITY OF STRONG WIND
GUSTS WITH THIS EVENINGS THUNDERSTORMS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS.../
NEAR TERM.../
SHORT TERM.../
LONG TERM.../
AVIATION...STAUBER
MARINE...STAUBER
Hazardous weather outlook, Jun 26, 3:00 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT FRI JUN 26 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-271900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
300 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-271900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
300 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 26, 2:51 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
251 PM EDT FRI JUN 26 2009

PAZ054-055-262015-
CARBON PA-MONROE PA-
251 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF LEHIGHTON...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR JIM THORPE...LEHIGHTON AROUND
300 PM...WEISSPORT EAST AROUND 315 PM...PENN FOREST RESERVOIR...
BELTZVILLE STATE PARK AROUND 330 PM...JONAS...MECKESVILLE AROUND 345
PM...BRODHEADSVILLE AND GILBERT AROUND 400 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

SZATKOWSKI
Local storm report, Jun 26, 4:07 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             ALBRIGHTSVILLE          41.01N 75.60W
06/26/2009  E0.25 INCH       CARBON             PA   TRAINED SPOTTER

            PEA SIZE HAIL

0320 PM     HAIL             BLAKESLEE               41.09N 75.59W
06/26/2009  E0.50 INCH       MONROE             PA   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL

0345 PM     HAIL             REEDERS                 41.02N 75.34W
06/26/2009  E0.50 INCH       MONROE             PA   TRAINED SPOTTER

            DIME SIZE HAIL IN JACKSON TWP

0346 PM     HAIL             SCOTRUN                 41.07N 75.32W
06/26/2009  E0.50 INCH       MONROE             PA   TRAINED SPOTTER

            DIME SIZE HAIL COVERED GROUND

&&

ROBERTSON
Local storm report, Jun 26, 5:21 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     1 ESE HIGH POINT        41.31N 74.65W
06/26/2009  M68.00 MPH       SUSSEX             NJ   MESONET

            68 MPH WIND MEASURED IN WANTAGE TWP.

0456 PM     TSTM WND GST     HIGH POINT              41.32N 74.66W
06/26/2009  M68.00 MPH       SUSSEX             NJ   MESONET

            68 MPH WIND GUST AT HIGH POINT.

&&

ROBERTSON
Special weather statement, Jun 26, 6:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT FRI JUN 26 2009

NJZ012>014-262330-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
634 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTH OF PERTH AMBOY...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR CLIFFWOOD BEACH...KEYPORT AROUND
645 PM...LEONARDO...PORT MONMOUTH AROUND 700 PM...RUMSON AND
OCEANPORT AROUND 715 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:34 PM EDTSevere Thunderstorm WarningPHISussex86 min
Jun 26, 4:51 PM EDTSevere Thunderstorm WarningPHIWarren69 min
Jun 26, 5:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset78 min
Jun 26, 6:39 PM EDTSpecial Marine WarningPHI51 min
Jun 26, 6:45 PM EDTSevere Thunderstorm WarningPHIMonmouth30 min
Jun 26, 7:10 PM EDTSevere Thunderstorm WarningPHIBurlington50 min
Jun 26, 7:18 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean72 min
Jun 26, 7:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean92 min
Jun 26, 7:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean65 min
Jun 26, 7:56 PM EDTSpecial Marine WarningPHI64 min
Jun 26, 3:31 PM EDTSevere Thunderstorm WarningPHIMonroe59 min
Jun 26, 3:53 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe82 min
Jun 26, 5:35 PM EDTSevere Thunderstorm WarningPHIBerks55 min
Jun 26, 6:01 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery59 min
Jun 26, 6:16 PM EDTSevere Thunderstorm WarningPHIBucks, Lehigh59 min
Jun 26, 6:23 PM EDTSevere Thunderstorm WarningPHIChester, Montgomery52 min
Jun 26, 6:30 PM EDTSevere Thunderstorm WarningPHIBerks45 min
Jun 26, 6:57 PM EDTSevere Thunderstorm WarningPHIMontgomery, Philadelphia48 min
Jun 26, 7:15 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia60 min
Jun 26, 7:30 PM EDTSevere Thunderstorm WarningPHIBerks45 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2009Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.